Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 39, Number 10

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 39, Number 10 (1933)
Bull. Amer. Math. Soc. 39 (1933)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 39, Number 10 (1933)
Bull. Amer. Math. Soc. 39 (1933)
More Information
Full-text PDF Free Access     Request Permissions
Quantum mechanics and asymptotic series
G. D. Birkhoff.
Bull. Amer. Math. Soc. 39 (1933), 681-700
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562719
Recent progress on Waring’s theorem and its generalizations
L. E. Dickson.
Bull. Amer. Math. Soc. 39 (1933), 701-727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562720
Abstract ideal theory
Oystein Ore.
Bull. Amer. Math. Soc. 39 (1933), 728-745
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562721
Normal division algebras over algebraic number fields not of finite degree
A. A. Albert.
Bull. Amer. Math. Soc. 39 (1933), 746-749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562722
Further mean-value theorems
Morris Marden.
Bull. Amer. Math. Soc. 39 (1933), 750-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562723
On the number of apparent double points on a certain $V_{k}^{n}$ in an $S_{2k + 1}$
B. C. Wong.
Bull. Amer. Math. Soc. 39 (1933), 755-757
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562724
Quadratic residues in factorization
Marshall Hall.
Bull. Amer. Math. Soc. 39 (1933), 758-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562725
A complete census of $4 ×4$ magic squares
D. N. Lehmer.
Bull. Amer. Math. Soc. 39 (1933), 764-767
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562726
On the Theory of Fourier Transforms
Einar Hille and J. D. Tamarkin.
Bull. Amer. Math. Soc. 39 (1933), 768-774
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562727
Note on the location on the critical points of Green’s function
J. L. Walsh.
Bull. Amer. Math. Soc. 39 (1933), 775-782
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562728
Simplification of the set of four postulates for Boolean algebras in terms of rejection
B. A. Bernstein.
Bull. Amer. Math. Soc. 39 (1933), 783-787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562729
On Section A of Principia Mathematica
B. A. Bernstein.
Bull. Amer. Math. Soc. 39 (1933), 788-792
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562730
On natural families of curves
C. H. Rowe.
Bull. Amer. Math. Soc. 39 (1933), 793-801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562731
On the condition that two Zehfuss matrices be equal
D. E. Rutherford.
Bull. Amer. Math. Soc. 39 (1933), 801-808
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562732
A plane elliptic curve of order $4k + 2$, with singularities all real and distinct, and autopolar by $4k+4$ conics
D. C. Duncan.
Bull. Amer. Math. Soc. 39 (1933), 809-813
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562733
An inverse problem in differential equations
R. E. Langer.
Bull. Amer. Math. Soc. 39 (1933), 814-820
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562734
On the summability and generalized sum of a series of Legendre polynomials
W. C. Brenke.
Bull. Amer. Math. Soc. 39 (1933), 821-824
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562735
Errata
W. R. Hutcherson and D. C. Duncan.
Bull. Amer. Math. Soc. 39 (1933), 824
More Information
Full-text PDF Free Access     Request Permissions